# SDR IPXA2019112769453

- Difficulty date: November 12, 2019
- Submitted: November 27, 2019
- Operation: Air carrier
- Aircraft: N405UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23727
- Aircraft time: 33,882 hours, 23,251 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 232N1504478
- Condition: Broken
- Location: Bs 297
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1STATION 297,STRINGER 17L CLIP BROKENFABRICATED NEW BRACKET PER DRAWING #232N1504
